MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; MND, LIGATOR

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; MND, LIGATOR
Model Number G25424
Medical Device Problem Codes Failure to Fire (2610); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.However, a photo of the product box label was received confirming the lot number.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: a review of the complaint history was conducted.The likelihood of occurrence is considered rare.Corrective action is not warranted at this time based on the quality engineering risk assessment.Quality assurance will continue to monitor for complaint trends and reassess the risk assessment results as post market feedback continues to become available.
 
Event or Problem Description
In preparation for a ligation procedure, the physician prepared to use a cook 6 shooter saeed multi-band ligator.It was reported that the threads were twisted and could not be used [leads to difficulty deploy bands].As the observation was made prior to patient contact, a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence, and according to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
This file was originally assessed as reportable for the threads being twisted prior to use [leading to difficulty deploying bands].The device was received on 07/05/2023 and our evaluation of the returned device was unable to confirm the report.Upon investigation, it was determined that all 6 bands were on the barrel and the trigger cord was present, retained under the bands and the deployment beads were in the correct position.There was no evidence of the threads being twisted.There was no evidence of any discrepancy or anomaly that would have led to the bands being difficult or unable to deploy.Therefore, this is no longer a emdr reportable malfunction as this observation has not historically caused or contributed to a serious injury nor death.
 
Event or Problem Description
This correction follow up report is being submitted to cancel the initial report submitted relating to this event.Reference the h10 additional information section for this justification.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
MND, LIGATOR
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
COOK ENDOSCOPY
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key16701626
Report Number1037905-2023-00164
Device Sequence Number3677222
Product Code MND
UDI-Device Identifier00827002254244
UDI-Public(01)00827002254244(17)230613(10)W4604748
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Model NumberG25424
Device Catalogue NumberMBL-6
Device Lot NumberW4604748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer04/10/2023
04/10/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date05/02/2023
07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCOPE UNKNOWN MAKE AND MODEL
Patient SexUnknown